Mean square error of the estimator of the conditional hazard function

Volume 40 / 2013

Abbes Rabhi, Samir Benaissa, El Hadj Hamel, Boubaker Mechab Applicationes Mathematicae 40 (2013), 405-420 MSC: 62G05, 62G20, 62N02. DOI: 10.4064/am40-4-2

Abstract

This paper deals with a scalar response conditioned by a functional random variable. The main goal is to estimate the conditional hazard function. An asymptotic formula for the mean square error of this estimator is calculated considering as usual the bias and variance.

Authors

  • Abbes RabhiLaboratory of Mathematics
    Faculty of Science
    University of Sidi Bel Abbes
    P.B. 89
    Sidi Bel Abbes 22000, Algeria
    e-mail
  • Samir BenaissaLaboratory of Mathematics
    Faculty of Science
    University of Sidi Bel Abbes
    P.B. 89
    Sidi Bel Abbes 22000, Algeria
    e-mail
  • El Hadj HamelLaboratory of Mathematics
    Faculty of Science
    University of Sidi Bel Abbes
    P.B. 89
    Sidi Bel Abbes 22000, Algeria
    e-mail
  • Boubaker MechabLaboratory of Mathematics
    Faculty of Science
    University of Sidi Bel Abbes
    P.B. 89
    Sidi Bel Abbes 22000, Algeria
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image